Journal of Generalized Lie Theory and Applications

Log-concavity of the cohomology of nilpotent Lie algebras in characteristic two

Grant Cairns

Full-text: Open access

Abstract

It is known that the Betti numbers of the Heisenberg Lie algebras are unimodal over fields of characteristic two. This note observes that they are log-concave. An example is given of a nilpotent Lie algebra in characteristic two for which the Betti numbers are unimodal but not log-concave.

Article information

Source
J. Gen. Lie Theory Appl., Volume 3, Number 3 (2009), 181-182.

Dates
First available in Project Euclid: 6 August 2010

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1281106536

Digital Object Identifier
doi:10.4303/jglta/S090303

Mathematical Reviews number (MathSciNet)
MR2534022

Zentralblatt MATH identifier
1241.17022

Subjects
Primary: 17B55: Homological methods in Lie (super)algebras 17B56: Cohomology of Lie (super)algebras

Keywords
Nonassociative rings Nonassociative algebras Lie algebras Lie superalgebras Homological methods in Lie (super)algebras Cohomology of Lie (super)algebras

Citation

Cairns, Grant. Log-concavity of the cohomology of nilpotent Lie algebras in characteristic two. J. Gen. Lie Theory Appl. 3 (2009), no. 3, 181--182. doi:10.4303/jglta/S090303. https://projecteuclid.org/euclid.jglta/1281106536


Export citation